# SDR AALA20072111

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 28,116 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO- EMERGENCY LIGHT AT AFT SEAT 18A HAS LENS BROKEN OFF WALL MOUNT.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT AFT SEAT 18A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
